# SDR CA040422007

- Difficulty date: April 21, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,339 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2140 · Heating System
- Part: Receptacle
- Part number: 2062071
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE CABIN CENTER HEADLINER WAS REMOVED DURING ROUTINE MX, RADIANT HEAT RECEPTACLES/SOCKETS WERE FOUND CHARRED AND MELTED WITH THE WIRE CONNECTERS INSIDE THE SOCKET LOOSE AND BURNT, PROBABLY FROM THE AMOUNT OF CURRENT BEING DRAWN THROUGH THE WIRES WHEN RADIANT HEAT WAS ON FOR LONG PERIODS OF TIME OVER THE YEARS OF OPERATION. RECEPTACLES, SOCKETS, AND CONNECTERS WERE REPLACED NEW ON BOTH THE FRONT AND BACK OF THE CABIN CENTER HEADLINER, AND FUNCTION TESTED SERVICEABLE. ALL OTHER KA 200 S OPERATED BY THE COMPANY WERE INSPECTED AND FOUND TO HAVE SIMILAR DAMAGE, TO SOME DEGREE ON THE RADIANT HEAT CONNECTERS.  ALL PARTS WERE REPLACED NEW AND SYSTEMS CHECKED SERVICEABLE.
